MDJunction - People Helping People
 
Ask a Question
01/06/2012 09:43 AM

insult to injury

purplegirl
purplegirl  
Posts: 339
Member

if things weren't bad enough. i am now getting diarrhea from a combo of withdrawing from one anti depressant and adjusting to a new one.

just feel awful all over like its a bug but i know its not. speaking of-- one of the withdrawal symptoms it turns out is itching! i itch everywhere- the worst is inside my nose!!

i think i'll go on a quest through my house for some benadryl. hopefully will knock out the itch the nausea and me. feels like a nap would be so good if i could actually sleep.

i know this is kind of off topic but its the safest place i know.

thanks

Reply

01/06/2012 05:13 PM
violett
violett  
Posts: 3376
VIP Member
I'm an Advocate

You poor girl. I certainly understand how miserable itching can be. I use Sarna Lotion on the itch. It is cooling and helps quite a bit. I don't use the one for sensitive skin because it isn't strong enough to help. Get the Original formula. You'll find it in Pharmacies or at Wal-Mart.

Hope this helps.

hugs, violett


01/07/2012 07:20 AM
purplegirl
purplegirl  
Posts: 339
Member

thanks violett-

the benedryl helped a lot with the itching. now i just need to be able to sit up for more that 10 min at a time and rid the nausea so i can actually eat something. i figured that i'm probably dehydrated so i've been trying to drink as much as i can. i can't seem to find much info- i wondered how many days it takes for this stuff to leave my system?

at least my mind is better- not nearly as depressed as i got on this stuff. who knew an anti depressant could worsen depression?!


01/07/2012 07:57 AM
violett
violett  
Posts: 3376
VIP Member
I'm an Advocate

I hate anti-depressants. They slow you down, which makes me more depressed. What I need is a stimulant! I keep diet Coke on hand to drink when I need a little pep. However, I don't do many of them because too much caffeine doesn't agree with me.

Oh, something else about Coke - when I was a child, my mother bought Cola syrup (the concentrated base for Cola drinks, before carbonation) from the druggist for when I had an upset stomach. She'd give me a teaspoon or so of it like medicine. It actually helped. I don't know if the added carbonation in Coke helps or hurts, but I do drink Coke when my stomach is upset. I think it helps, but who knows?

Hope you feel better soon.

hugs, violett


01/10/2012 06:59 PM
purplegirl
purplegirl  
Posts: 339
Member

some people stir it up to make it flat- closer to that syrup- i know what you are referring to.

01/10/2012 07:04 PM
violett
violett  
Posts: 3376
VIP Member
I'm an Advocate

I love my diet coke, but now the dietitian says I need to lay off the artificial sweeteners.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved